MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 6MM X 25MM; CATHETER, THROMBUS RETRIEVER
Model Number 90186
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 08/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the physician was trying to remove the subject stent retriever but the junction between the stent and the wire broke as soon as it was pulled.Another retriever was used to retrieve the broken part, but it was unable to be removed and left inside the patient¿s anatomy.The procedure was completed, and patient had no other abnormal symptoms reported.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record (dhr) for non-conforming issues and/or events was conducted for this batch.No non-conformances were raised.Although the scrapped devices could potentially relate to the reported event, the devices are inspected for damages/defects as per work instructions prior to release and all rejected devices are segregated and scrapped.Therefore, it does not appear that the lot manufacture had caused or contributed to the reported event.The dhr review indicated that all released products met specifications.Additional information provided by the customer indicated preparation/set-up was performed as per the directions for use, continuous flush maintained for the duration of the procedure, the patient anatomy was very tortuous, and no resistance encountered during the procedure.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned, a cause of 'undeterminable' shall be assigned to the as reported events.

Brand Name
TREVO XP PROVUE 6MM X 25MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10483481
Report Number3012931345-2020-00126
Device Sequence Number2815971
Product Code NRY
UDI-Device Identifier00815742001860
UDI-Public00815742001860
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K143077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model Number90186
Device Catalogue Number90186
Device Lot Number0000030419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT-27 MICRO CATHETER (STRYKER); XT-27 MICRO CATHETER (STRYKER)